# SDR AALA20010622

- Difficulty date: March 23, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N448AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49474
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 59100448
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MIA-ATL - FLT 1130 - SHORTLY AFTER TAKEOFF UNABLE TO RETRACT NOSE LANDING GEAR.  RETURNED MIA AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED NOSE LANDING GEAR STRUT.  ACCOMPLISHED LEAK CHECK.  NO LEAKS NOTED.  SWUNG NOSE LANDING GEAR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
